# SDR AALA202505026563

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 27,205 hours, 13,003 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LONG CRACK IN SHEET METAL ON TOP OF RIGHT WING INBOARD OF GROUND SPOILER. DECESION WAS MADE TO INSPECTED THE LONG CRACK IN SHEET METAL ON TOP OF RIGHT WING INBOARD OF GROUNDSPOILER . FOUND TO BE THE PRODUCTION SEAM. OK FOR SERVICE.
